| Model Number |
862442 |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported their intellivue multi measurement server (mss) did not alarm during a desaturation event on (b)(6) 2021.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
Event or Problem Description